About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 487545, 6 pages
http://dx.doi.org/10.1155/2013/487545
Research Article

Multivalued Variational Inequalities with -Pseudomonotone Mappings in Reflexive Banach Spaces

1Department of Mathematics, Faculty of Science, Assiut University, Assiut, Egypt
2Department of Mathematics, University College, Umm Al-Qura University, Saudi Arabia

Received 28 August 2012; Accepted 31 January 2013

Academic Editor: Feyzi Başar

Copyright © 2013 A. M. Saddeek and S. A. Ahmed. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. M. Saddeek and S. A. Ahmed, “On the convergence of some iteration processes for J-pseudomonotone mixed variational inequalities in uniformly smooth Banach spaces,” Mathematical and Computer Modelling, vol. 46, no. 3-4, pp. 557–572, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  2. K. Lan and J. Webb, “Variational inequalities and fixed point theorems for PM-maps,” Journal of Mathematical Analysis and Applications, vol. 224, no. 1, pp. 102–116, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. Aslam Noor, “Splitting methods for pseudomonotone mixed variational inequalities,” Journal of Mathematical Analysis and Applications, vol. 246, no. 1, pp. 174–188, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. A. M. Saddeek and S. A. Ahmed, “Iterative solution of nonlinear equations of the pseudo-monotone type in Banach spaces,” Archivum Mathematicum, vol. 44, no. 4, pp. 273–281, 2008.
  5. A. M. Saddeek, “Convergence analysis of generalized iterative methods for some variational inequalities involving pseudomonotone operators in Banach spaces,” Applied Mathematics and Computation, vol. 217, no. 10, pp. 4856–4865, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  6. A. M. Saddeek, “Generalized iterative process and associated regularization for J-pseudomonotone mixed variational inequalities,” Applied Mathematics and Computation, vol. 213, no. 1, pp. 8–17, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  7. S. Marzavan and D. Pascali, “Types of pseudomonotonicity in the study of variational inequalities,” in Proceedings of the International Conference of Differential Geometry and Dynamical Systems (DGDS '09), vol. 17 of BSG Proceeding, pp. 126–131, Geometry Balkan, Bucharest, Romania, 2010. View at MathSciNet
  8. K.-Q. Wu and N.-J. Huang, “Vector variational-like inequalities with relaxed η-α pseudomonotone mappings in Banach spaces,” Journal of Mathematical Inequalities, vol. 1, no. 2, pp. 281–290, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  9. A. M. Saddeek :, “A conceptualization of DJ-monotone multi-valued mappings via DJ-antiresolvent mappings in reflexive Banach spaces,” submitted.
  10. G. Isac, “Nonlinear complementarity problem and Galerkin method,” Journal of Mathematical Analysis and Applications, vol. 108, no. 2, pp. 563–574, 1985. View at Publisher · View at Google Scholar · View at MathSciNet
  11. Y. Zhou and Y. Huang, “Several existence theorems for the nonlinear complementarity problem,” Journal of Mathematical Analysis and Applications, vol. 202, no. 3, pp. 776–784, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. M. Théra, “Existence results for the nonlinear complementarity problem and applications to nonlinear analysis,” Journal of Mathematical Analysis and Applications, vol. 154, no. 2, pp. 572–584, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. R. E. Showalter, Monotone Operators in Banach Space and Nonlinear Partial Differential Equations. Mathematical Surveys and Monographs, vol. 49, American Mathematical Society, 1997. View at MathSciNet
  14. H. Brezis, Opèrateurs Maximaux Monotones et Semigroupes de Contractions Dans le Espaces de Hilbert. Mathematics Studies, vol. 5, North Holland, Amsterdam, 1973.
  15. D. Kinderlehrer and G. Stampacchia, An Introduction to Variational Inequalities and Their Applications, vol. 88, Academic Press, New York, NY, USA, 1980. View at MathSciNet
  16. K. Goebel and W. A. Kirk, Topics in Metric Fixed Point Theory, vol. 28, Cambridge University Press, London, UK, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  17. F. E. Browder, “Convergence theorems for sequences of nonlinear operators in Banach spaces,” Mathematische Zeitschrift, vol. 100, pp. 201–225, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. J.-P. Aubin and A. Cellina, Differential Inclusions, vol. 264, Springer, Berlin, Germany, 1984. View at Publisher · View at Google Scholar · View at MathSciNet
  19. J. F. Bonnans and A. Shapiro, Perturbation Analysis of Optimization Problems, Springer, New York, NY, USA, 2000. View at MathSciNet
  20. H. H. Bauschke, J. M. Borwein, and P. L. Combettes, “Essential smoothness, essential strict convexity, and Legendre functions in Banach spaces,” Communications in Contemporary Mathematics, vol. 3, no. 4, pp. 615–647, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. V. Barbu and T. Precupanu, Convexity and Optimization in Banach Spaces, Editura Academiei, Bucharest, Romania, 1978.
  22. L. M. Bregman, “The relaxation method of finding the common point of convex sets and its application to the solution of problems in convex programing,” USSR Computational Mathematics and Mathematical Physics, vol. 7, no. 3, pp. 200–217, 1967.
  23. D. Butnariu and G. Kassay, “A proximal-projection method for finding zeros of set-valued operators,” SIAM Journal on Control and Optimization, vol. 47, no. 4, pp. 2096–2136, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. F. E. Browder, “Multi-valued monotone nonlinear mappings and duality mappings in Banach spaces,” Transactions of the American Mathematical Society, vol. 118, pp. 338–351, 1965. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. S. Eilenberg and D. Montgomery, “Fixed point theorems for multi-valued transformations,” American Journal of Mathematics, vol. 68, pp. 214–222, 1946. View at Publisher · View at Google Scholar · View at MathSciNet
  26. B. Choudhary and S. Nanda, Functional Analysis with Applications, Wiley Eastern Limited, New Delhi, India, 1989.
  27. D. A. Rose, “Weak continuity and strongly closed sets,” International Journal of Mathematics and Mathematical Sciences, vol. 7, no. 4, pp. 809–816, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet